Makale
Tam Makale
Ulusal
2010
Some Inequalities of Hermite Hadamard Type For Functions Whose Derivatives Absolute Values Are Quasi Convex
EÜFBED - Fen Bilimleri Enstitüsü Dergisi
Cilt 3 · ss. 263–271 · 01.12.2010
Özet
In this note we obtain some inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Applications for special means are also provided.
Anahtar kelimeler
DIFFERENTIABLE MAPPINGS
REAL NUMBERS
Quasi-convex function
Hermite-Hadamard's inequality
means
Atıf için künye
Yıldız, Ç., AKDEMİR, A. O., & AVCI ARDIÇ, M. (2010). Some Inequalities of Hermite Hadamard Type For Functions Whose Derivatives Absolute Values Are Quasi Convex. EÜFBED - Fen Bilimleri Enstitüsü Dergisi, 3, 263–271. https://doi.org/10.5556/j.tkjm.41.2010.498
BibTeX
@article{yildiz2010-146766,
author = {Yıldız, Çetin and AKDEMİR, AHMET OCAK and AVCI ARDIÇ, MERVE},
title = {Some Inequalities of Hermite Hadamard Type For Functions Whose Derivatives Absolute Values Are Quasi Convex},
journal = {EÜFBED - Fen Bilimleri Enstitüsü Dergisi},
year = {2010},
volume = {3},
pages = {263--271},
doi = {10.5556/j.tkjm.41.2010.498},
url = {https://akademik.atauni.edu.tr/yayinlar/146766-some-inequalities-of-hermite-hadamard-type-for-functions-whose-derivatives}
}